# SDR GTIA9700033

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brackets
- Condition: Cracked
- Location: Ws 250/256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - RIGHT WING LEADING EDGE WING STATION XRS 250 AND XRS 256 HAVE CRACKED MOUNTS.  REMOVED OLD BRACKETS, FABRICATED IAW 51-10-2 AND INSTALLED IAW 51-10-1/3.  (M)
